Connect with others who understand.

sign up log in
About myPHteam

Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Letairis - TAKING IT FOR 8 MONTHS NOW BUT CONSISTENTLY HAS LOWERED PLATELETS NOW 100

Letairis - TAKING IT FOR 8 MONTHS NOW BUT CONSISTENTLY HAS LOWERED PLATELETS NOW 100

does letairis can lower the platelets ? any remedy ? Combination of Letairis and Adcirca has lowered my pulmonary pressure from 80 to 45.

A myPHteam Member said:

if you are taking Letaires yes your plateletsl go - nee d to check WCR and Platelets.
lots of water and pills to let out the fluids. I also take Adcirca.

the rest if fine - breath well but stuffy nose pm every day.

posted about 4 years ago
A myPHteam Member said:

Maybe you need to ask your dr for fluid pills that helps get off fluid.

posted over 4 years ago
A myPHteam Member said:

I been taking Letaris since 2007. Thank God the only side effect is stuffy nose. Nothing else. So far so good.

posted 4 months ago
A myPHteam Member said:

I was taking both of them but took me off said blood count was down, I do have fluid on stomach area that make me not to walk very much. Do you have fluids?

posted over 4 years ago
A myPHteam Member said:

I take potassium & lascix whole one on s,s,t,&th & 1/2 on m, w, & fri

posted over 3 years ago
Already a Member? Log in